JournalscmhVol. 72, No. 2pp. 257–265

Infinite Coxeter groups virtually surject onto ℤ

  • Constantin Gonciulea

    Ohio State University, Columbus, United States
Infinite Coxeter groups virtually surject onto ℤ cover
Download PDF

Abstract

We prove that any infinite Coxeter group has a subgroup of finite index which homomorphically surjects onto the integers. This implies the known result that infinite Coxeter groups do not have property (T) of Kazhdan.

Cite this article

Constantin Gonciulea, Infinite Coxeter groups virtually surject onto ℤ. Comment. Math. Helv. 72 (1997), no. 2, pp. 257–265

DOI 10.1007/S000140050015